# SDR R61A20110372

- Difficulty date: November 12, 2011
- Submitted: November 13, 2011
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 19,422 hours, 14,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 17019246401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND FRAME 11 CROSSBEAM UNDERNEATH FLOOR PANEL 221 ELF CORRODED.  MAINTENANCE PERFORMED MAJOR REPAIR.  REPAIRED/INSTALLED ANGLE DOUBLER AND FILLER ON FRAME 11 CROSSBEAM IAW ETD 2011-170-107801 REV A.  FABRICATED ANGLE DOUBLER AND FILLER FROM 7475-T761 .050" PO 005208-2010.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
